# SDR FDEA201909172293

- Difficulty date: September 17, 2019
- Submitted: September 20, 2019
- Operation: Air carrier
- Aircraft: N939FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24528
- Aircraft time: 63,696 hours, 23,611 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gate
- Part number: 143N610531
- Condition: Corroded
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 2L UPPER GATE HAS EVIDENCE OF PITTING AT HINGE LINE AT EXTERIOR SURFACE. DOOR 2L UPPER GATE REPLACED IAW DWG #146N6105.
